Advertisement

Reactions Weekly

, Volume 1753, Issue 1, pp 172–172 | Cite as

Gabapentin/ipilimumab

Autoimmune meningoencephalitis: case report
Case report
  • 13 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 45-year-old woman developed autoimmune meningoencephalitis following treatment with ipilimumab for melanoma. Additionally, gabapentin was also determined as a potential contributory factor in the development of some the symptoms of autoimmune meningoencephalitis [not all dosages, routes and indications stated].

The woman, who had stage IA melanoma, underwent cholecystectomy and was found to have recurrence of melanoma in gallbladder. She received whole brain radiation (WBRT) followed by a stereotactic radio surgery. Thereafter, she started receiving IV ipilimumab 3 mg/kg every 3 weeks. She had also been receiving gabapentin. Nineteen days following cycle 3 of ipilimumab therapy, she developed gait imbalance, mild confusion, dizziness, persistent dull frontal headache, nausea...

Reference

  1. Choe JH, et al. Autoimmune meningoencephalitis in a melanoma patient treated with ipilimumab. Immunotherapy 8: 1163-1167, No. 10, Oct 2016. Available from: URL: http://doi.org/10.2217/imt-2016-0058 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations